Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Leg pain, headaches. History of stroke, high BP. Causes and treatment?

Hai Doctor, I am XXXXXX,i am a BP patient.Last month Thrompolysis done for me,for the reason of stroke attack.After all treatment i am perfect now.But still i feel tired in my leg,and heavy headache in my head What is the reason for this. Can you please give some idea about this. Thanks in Advance.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your symptoms.

I am glad to note that you were thrombolysed with tissue plasminogen activator for the recent brain stroke. This is the best treatment to reduced disability after stroke. As a result, you have recovered well.

Your current headaches are unrelated and most likely due to migraine or muscle tension headache. Both these conditions can be easily diagnosed based on the history and there are good treatments available to treat them.

Please consult your neurologist.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor